Asymptotically stable sets and attractors of inverse limit dynamical systems

Lei Liu

Abstract


In this paper we study asymptotically stable sets and attractors of inverse limit dynamical system which is  induced from dynamical system on a compact metric space. We give the implication of asymptotically stable sets and attractors between inverse limit dynamical systems and original systems. More precisely, the inverse limit system has asymptotically stable sets implies original system has asymptotically stable sets. Also, we prove that the inverse limit system has attractors implies original system has attractors.

Full Text: PDF

How to Cite this Article:

Lei Liu, Asymptotically stable sets and attractors of inverse limit dynamical systems, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 443-450

Copyright © 2013 Lei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.